• My dog is on benadryl pilks 25 mg and relifor. Now she is having blood in her urine. What is causing this.

    Hi Nicole,
    I recommend that you take her into see a veterinarian as soon as possible if you have not already done so. Blood in the urine can be caused by a few different things including a urinary tract infection, bladder stones, or a more serious issue like kidney disease. This is unlikely to be related to the Benadryl or Relifor. Your vet can talk to you more about the cause of the bloody urine after they have examined her. They may recommend some lab tests and/or x-rays to help diagnose or rule out certain causes. The treatment that she needs will depend on the underlying cause of her symptoms.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Other Concerns

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.